Approximation of solutions of the inhomogeneous gauss differential equations by hypergeometric function

S. Ostadbashi, M. Soleimaninia, R. Jahanara, Choonkil Park

Research output: Contribution to journalArticle

Abstract

In this paper, We solVe the inhomogeneous Gauss differential equation and apply this result to estimate the error bound occurring When an analytic function is approXimated by an appropriate hypergeometric function.

Original languageEnglish
Pages (from-to)109-116
Number of pages8
JournalJournal of Computational Analysis and Applications
Volume29
Issue number1
StatePublished - 2020 Jan

    Fingerprint

Keywords

  • Analytic function
  • ApproXimation
  • Gauss differential equation
  • Hypergeometric function

Cite this